Translator Disclaimer
June 2010 Quotients of bounded homogeneous domains by cyclic groups
Christian Miebach
Osaka J. Math. 47(2): 331-352 (June 2010).

Abstract

Let $D$ be a bounded homogeneous domain in $\mathbb{C}^{n}$ and let $\varphi$ be an automorphism of $D$ which generates a discrete subgroup $\Gamma$ of $\Aut_{\mathcal{O}}(D)$. It is shown that the complex space $D/\Gamma$ is Stein.

Citation

Download Citation

Christian Miebach. "Quotients of bounded homogeneous domains by cyclic groups." Osaka J. Math. 47 (2) 331 - 352, June 2010.

Information

Published: June 2010
First available in Project Euclid: 23 June 2010

zbMATH: 1197.32007
MathSciNet: MR2722364

Subjects:
Primary: 32E10, 32M10

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.47 • No. 2 • June 2010
Back to Top